Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 69, NWS Corpus Christi, TX

October 27, 2021

NWS Corpus Christi, TX issued this small craft advisory at Oct 27, 2021, 4:03 PM CDT. It took effect at Oct 29, 2021, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 27, 2021, 4:03 PM CDT (21:03 UTC)
In effect from
Oct 29, 2021, 1:00 AM CDT
Expired
Oct 28, 2021, 2:06 AM CDT
In force
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

764 
WHUS74 KCRP 272103 CCA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Corpus Christi TX
403 PM CDT Wed Oct 27 2021

GMZ255-275-280500-
/O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/
/O.UPG.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/
/O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/
/O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
403 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...
...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 45 knots expected. For the first Small Craft 
  Advisory, northwest winds 25 to 30 knots with gusts up to 35 
  knots and seas 5 to 7 feet. For the second Small Craft 
  Advisory, northwest winds 25 to 30 knots with gusts up to 40 
  knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Waters from Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT 
  Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. 
  For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ250-270-280500-
/O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/
/O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/
/O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
403 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...
...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 40 knots expected. For the first Small Craft 
  Advisory, northwest winds 20 to 30 knots with gusts up to 35 
  knots and seas 5 to 7 feet. For the second Small Craft 
  Advisory, north winds 25 to 30 knots with gusts up to 40 knots 
  expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT 
  Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. 
  For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-280500-
/O.COR.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
403 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots. 

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM, Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
2 follow-up statements
695 
WHUS74 KCRP 280431
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1131 PM CDT Wed Oct 27 2021

GMZ250-255-270-275-281245-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/
/O.CON.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/
/O.CON.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1131 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT
FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 45 knots expected. For the first Small Craft 
  Advisory, northwest winds 25 to 30 knots with gusts up to 35 
  knots and seas 5 to 7 feet. For the second Small Craft 
  Advisory, northwest winds 25 to 30 knots with gusts up to 40 
  knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Waters from Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT 
  Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. 
  For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-281245-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1131 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM, Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LS
408 
WHUS74 KCRP 280706
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
206 AM CDT Thu Oct 28 2021

GMZ250-255-270-275-281515-
/O.EXT.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/
/O.CAN.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/
/O.NEW.KCRP.SC.Y.0070.211029T1000Z-211029T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
206 AM CDT Thu Oct 28 2021

...GALE WARNING NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 45 knots and seas 5 to 8 feet. For the Small 
  Craft Advisory, northwest winds 20 to 30 knots with gusts up 
  to 35 knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM to 7 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-281515-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
206 AM CDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Northwest winds around 20 knots with gusts up to 35 
  knots and rough waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:46 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Oct 27, 1:46 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
146 PM CDT Wed Oct 27 2021

.AVIATION...

VFR conditions are expected during the TAF period. Moderate to
strong generally northwest wind expected this afternoon/early
evening, transition to weak to moderate early tonight, then
finally weak generally north wind late tonight. LLWS conditions
may occur this evening, and during the 06-14z Thursday period.

&&

.PREV DISCUSSION... /Issued 552 AM CDT Wed Oct 27 2021/

AVIATION...

Convection from the cold front has reached our northwestern
counties. COT will likely have a second round of showers and
thunderstorms as the front pushes into the area. Expect this line
of showers to further develop, brining the chances for showers and
thunderstorms to ALI, CRP, and VCT. A few of the storms near VCT
could be strong to severe, but confidence for severe storms is
dwindling. Strong winds generally remain south/southwest, but
expect the winds will shift to the northwest shortly behind the
frontal passage. Winds will be strong today, with gusts nearing 35
knots. MVFR ceilings prevail over most of the area, with COT
already beginning to become VFR. All terminals will return to VFR
once the front passes through and drier air moves in. Winds will
continue to be strong overnight.

PREV DISCUSSION... /Issued 412 AM CDT Wed Oct 27 2021/

SHORT TERM (Tonight through Thursday Night)...

A cold front continues to make its way southeast across Texas,
heading towards South Texas. Current observations indicate it is
near a line from Acuna, TX to San Angelo, TX to Fort Worth, TX. The
front should reach our northwestern counties by early this morning
and move offshore by mid to late morning. Hi-Res model guidance
hints at a line of showers and thunderstorms developing along the
front. The greatest chances for any stronger storms will be across
the Victoria Crossroads and perhaps across the northern Brush
Country, though this is questionable. Any storms that develop could
become strong to severe with strong winds and bowing line segments
possible. An embedded tornado may be possible with SRH values from
200-300 m2/s2, though this does seem a little less likely than
straight line winds. Showers and thunderstorms will end around
midday as the front moves offshore.

Moderate to strong winds will increase and become strong
northwesterly winds behind the front as dry air surges into the
area. With minimum RH values dropping into the low teens across much
of South Texas combined with winds of 20 to 30 mph gusting to near
40 mph, a Red Flag Warning will be in effect from 10 AM this morning
to 7 PM this evening. In addition to the Red Flag Warning, a Wind
Advisory will also be in effect today from 11 AM today through 5 PM
this afternoon.

The good news about this cold front, besides the slightly cooler
temperatures, is that the P-ETSS forecast values remain below 2.0 ft
MSL meaning a welcome break from minor coastal flooding.

LONG TERM (Friday through Wednesday)...

Winds should be light out of the northeast to start off the long-
term period. Dry conditions and mostly clear skies will persist
through the majority of the weekend with a generally zonal pattern
aloft. Winds will gradually become southeasterly as the weekend
progresses, allowing moisture to return to the region Sunday into
next week. A ripple in the zonal pattern will allow for a few clouds
to develop Sunday into early next week, but with low PWAT values,
not expecting any precipitation. Models still continue to differ
with the next system. At this time it looks as though the next front
may push through South Texas Thursday or Friday of next week.

As far as temperatures are concerned, expect highs to be near or in
the 80s through Saturday. Temperatures will warm into the 80s to low
90s on Sunday and Monday as winds become southeasterly. This warming
trend is not anticipated to persist through the week, but will
depend on the timing of the next system. Lows through the weekend
will be much cooler, and will generally be in the 50s with some
areas to the north dipping down into the upper 40s. Slightly more
mild nighttime lows will return next week.

Strong to near gale-force winds will continue through the early
morning hours of Friday. Small Craft Advisory conditions are likely
to persist through late Friday night before winds finally become
weak to moderate early Saturday morning.

MARINE...

Isolated to scattered showers and thunderstorms will be possible as
a cold front moves across the waters this morning, with a few strong
storms possible. Convection will quickly end by around midday as the
front moves east of the area. Moderate to strong south to
southwesterly flow will increase behind the front, becoming strong
northwesterly flow. There could be some gusts to gale force. A Small
Craft Advisory is in effect through 7 AM Thursday morning. By
Thursday morning, a 40 to 50 knot low level jet will move over the
waters, increasing winds to strong to very strong. A Gale Watch is
in effect Thursday morning through late Thursday night. Flow will
then weaken to moderate to strong by late Friday and then weak to
moderate by Saturday. Small Craft Advisory conditions will continue
through Friday night. Dry conditions are expected to continue
heading into next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    59  82  56  80  54  /   0   0   0   0   0
Victoria          56  78  51  76  48  /   0   0   0   0   0
Laredo            56  86  55  85  56  /   0   0   0   0   0
Alice             57  84  53  83  51  /   0   0   0   0   0
Rockport          63  81  58  80  57  /   0   0   0   0   0
Cotulla           54  85  53  86  52  /   0   0   0   0   0
Kingsville        57  84  54  82  52  /   0   0   0   0   0
Navy Corpus       66  81  62  79  62  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 7 PM CDT this evening For the following
     zones: Bee...Coastal Kleberg...Coastal Nueces...Coastal San
     Patricio...Duval...Inland Kleberg...Inland Nueces...Inland
     San Patricio...Jim Wells...Kleberg Islands...La Salle...
     Live Oak...McMullen...Nueces Islands...Webb.

     Wind Advisory until 5 PM CDT this afternoon For the following
     zones: Coastal Kleberg...Coastal Nueces...Coastal San
     Patricio...Duval...Inland Kleberg...Inland Nueces...Jim
     Wells...Kleberg Islands...La Salle...Nueces Islands...Webb.

GM...Gale Watch from Thursday morning through late Thursday night For
     the following zones: Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory until 7 AM CDT Thursday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM...Waters from Baffin Bay to Port Aransas from 20
     to 60 NM...Waters from Port Aransas to Matagorda Ship
     Channel from 20 to 60 NM.

&&

WC/87...AVIATION
Hazardous weather outlook, Oct 27, 4:19 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
419 AM CDT Wed Oct 27 2021

TXZ229>234-239>247-342>347-442-443-447-280930-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
419 AM CDT Wed Oct 27 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are possible today and tonight,
mainly across the Coastal Plains and Victoria Crossroads. A few
storms could be strong to severe.

A Wind Advisory is in effect from 11 AM through 5 PM today. 20 to 30
mph winds are expected with gusts to around 40 mph.

A Red Flag Warning is in effect from 10 AM through 7 PM today due to
low relative humidity and strong winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Elevated fire fire conditions may continue through Friday for
portions of South Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-280930-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
419 AM CDT Wed Oct 27 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today and tonight.
A few storms could be strong to severe.

Small Craft Advisory is in effect through 7 AM Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Watch has been issued for Thursday morning through late
Thursday night for strong winds and higher gusts.

Small Craft Advisory conditions are expected to continue through
Friday night due to strong winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Oct 27, 2:04 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 2 NW SEADRIFT           28.41N 96.71W
10/27/2021  M43 MPH          CALHOUN            TX   MESONET

            TCOON SITE MEASURED A GUST TO 37 KNOTS.

&&

TC
Local storm report, Oct 27, 2:10 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
210 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 8 SE MAGNOLIA BEACH     28.44N 96.41W
10/27/2021  M48 MPH          CALHOUN            TX   MESONET

            TCOON SITE MEASURED A GUST TO 42 KNOTS.

&&

TC
Local storm report, Oct 27, 2:14 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
214 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 2 NW SEADRIFT           28.41N 96.71W
10/27/2021  M42 MPH          GMZ235             TX   MESONET

            TCOON SITE MEASURED A GUST TO 36 KNOTS.

&&

TC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:45 AM CDTWind AdvisoryCRPDuval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 3 more14 hr
Oct 27, 7:29 AM CDTSpecial Weather StatementCRPAransas, Calhoun, Refugio, San Patricio, Victoria31 min
Oct 27, 8:12 AM CDTSpecial Weather StatementCRPVictoria33 min
Oct 27, 8:26 AM CDTSpecial Marine WarningCRP34 min
Oct 27, 8:53 AM CDTSpecial Weather StatementCRPCalhoun37 min
Oct 27, 9:09 AM CDTSpecial Marine WarningCRP36 min
Oct 27, 10:13 AM CDTSpecial Marine WarningCRP32 min
Oct 27, 4:03 PM CDTGale WarningCRP37 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.